adhd....ever changing med dosage

Melissa - posted on 07/13/2013 ( no moms have responded yet )

2

0

0

HI my son is 12 yrs old..he's been on adderall xr for over two years now and also Intuniv . Some times I feel is working for a few weeks and then he'll have a few horrible outbursts ( cursing, hitting, throwing things, slamming doors, telling me he wants to kill me) a day...its been happening for the past 4 days now and I know his body is ever changing so I think the meds should change too. The doctor will up his dose or lower it sometimes monthly and its frustrating.

My question is, I've been reading a few forum sites that the intuniv can make children violent and such....my child's outburst are either in the morning, about an hour or so after he has taken his two medications and in the evening when they are weening off of him. I'm thinking of keeping the adderall xr 20mg and maybe halfing the intuniv 4mg to maybe 3mg or even 2mg to see if the violent outburst diminish somewhat....anyone have any suggestions?

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms